It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by S.J. Rice on January 31, 2000 at 17:45:43:

In Reply to: Re: Vioxx side effects posted by smith on January 30, 2000 at 11:51:23:

My husband (65 y.o) has just been diagnosed w/ osteo in his hips and spine. Dr. put him on vioxx; w/in 2 weeks he was going nuts from tinnitus (ringing in his ears). Within two days of stopping the vioxx, it seems to be gone.
Can anyone shed any light on this???
Thanks. sjr

: Hearing distortion in 73 year old, who has hearing aids. went away after discontinuing medication for 2 days hummmm


Follow Ups

All times are GMT -7. The time now is 06:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!